Journal article icon

Journal article

A Synthetic Proof of Makarov's Law of the Iterated Logarithm

Actions


Access Document


Publisher copy:
10.1112/blms/22.2.159

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Bulletin of the London Mathematical Society
Volume:
22
Issue:
2
Pages:
159-162
Publication date:
1990-03-01
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:86413a9f-94c4-4664-8b27-7a4c45fc9d63
Source identifiers:
366660
Local pid:
pubs:366660

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP